Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 24, NWS Elko, NV

August 18, 2007

NWS Elko, NV issued this red flag warning at Aug 18, 2007, 2:37 PM PDT. It took effect at Aug 19, 2007, 11:00 AM PDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2007, 2:37 PM PDT (21:37 UTC)
In effect from
Aug 19, 2007, 11:00 AM PDT
Expired
Aug 19, 2007, 8:30 PM PDT
In force
10 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 182137
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
237 PM PDT SAT AUG 18 2007

NVZ451-452-454-191200-
/O.UPG.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.NEW.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
/O.CON.KLKN.FW.W.0023.000000T0000Z-070819T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
237 PM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY 
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN EFFECT
FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS BETWEEN 30 AND 35 MPH 
WILL CONTINUE INTO THIS EVENING. THIS COMBINED WITH LOW RELATIVE
HUMIDITIES IN THE TEENS AND SINGLE DIGITS WILL ALLOW HAZARDOUS
FIRE WEATHER CONDITIONS TO CONTINUE.

SOUTHWEST WINDS WILL PICK UP AGAIN ON SUNDAY WITH GUSTS BETWEEN 35
AND 40 MPH. THIS COMBINED WITH RELATIVE HUMIDITIES DROPPING BELOW
15 PERCENT WILL AGAIN CREATE HAZARDOUS FIRE WEATHER CONDITIONS FROM
LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-191200-
/O.UPG.KLKN.FW.A.0019.070819T1800Z-070820T0400Z/
/O.NEW.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
237 PM PDT SAT AUG 18 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...WHICH IS IN 
EFFECT FROM 11 AM TO 9 PM PDT SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
      EUREKA COUNTIES

A LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHERN NEVADA ON SUNDAY...
BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL NEVADA. BY LATE
SUNDAY MORNING...SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO
25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH...AND CONTINUE INTO THE
EVENING HOURS. THIS COMBINED WITH RELATIVE HUMIDITIES BELOW 15
PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS
CENTRAL NEVADA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$


JM
5 follow-up statements
000 
WWUS85 KLKN 190206
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
706 PM PDT SAT AUG 18 2007

NVZ451-452-454-191015-
/O.CAN.KLKN.FW.W.0023.000000T0000Z-070819T0400Z/
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
706 PM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY...
...RED FLAG WARNING IS CANCELLED FOR THE REMAINDER OF THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR THE REMAINDER OF THIS EVENING. A RED FLAG WARNING
REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY.

THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS WILL PICK UP AGAIN ON SUNDAY WITH GUSTS BETWEEN
35 AND 40 MPH. THIS COMBINED WITH RELATIVE HUMIDITIES DROPPING
BELOW 15 PERCENT WILL AGAIN CREATE HAZARDOUS FIRE WEATHER
CONDITIONS FROM LATE SUNDAY MORNING THROUGH SUNDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ455-457-191015-
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
706 PM PDT SAT AUG 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND  
    EUREKA COUNTIES

A LOW PRESSURE SYSTEM WILL PASS THROUGH NORTHERN NEVADA ON
SUNDAY...BRINGING DRIER AIR AND INCREASED WINDS TO CENTRAL
NEVADA. BY LATE SUNDAY MORNING...SOUTHWEST WINDS ARE EXPECTED TO
INCREASE TO 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH...AND
CONTINUE INTO THE EVENING HOURS. THIS COMBINED WITH RELATIVE
HUMIDITIES BELOW 15 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER
CONDITIONS ACROSS CENTRAL NEVADA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
JMG
000 
WWUS85 KLKN 191105
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
405 AM PDT SUN AUG 19 2007

NVZ451-452-454-191915-
/O.NEW.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
405 AM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9
PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES. A FIRE WEATHER
WATCH...ALSO FOR GUSTY WINDS AND LOW HUMIDITIES...HAS BEEN ISSUED
FOR MONDAY.

THESE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING...
WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH
RELATIVE HUMIDITIES DROPPING TO BETWEEN 7 AND 12 PERCENT...WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY.

WESTERLY WINDS WILL BE PICK UP AGAIN ON MONDAY. SPEEDS WILL BE A BIT
LOWER...AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER...
RED FLAG CONDITIONS WILL AGAIN BE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ455-457-191915-
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
405 AM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN
EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND  
  EUREKA COUNTIES

SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING...
WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH
RELATIVE HUMIDITIES DROPPING TO BETWEEN 8 AND 14 PERCENT...WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
REA
000 
WWUS85 KLKN 191248 CCA
RFWLKN

RED FLAG WARNING...RETRANSMISSION
NATIONAL WEATHER SERVICE ELKO NV
405 AM PDT SUN AUG 19 2007

NVZ451-452-454-192345-
/O.NEW.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
CENTRAL LANDER AND EUREKA COUNTIES-
405 AM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM 
PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES. A FIRE WEATHER 
WATCH...ALSO FOR GUSTY WINDS AND LOW HUMIDITIES...HAS BEEN ISSUED 
FOR MONDAY.

THESE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING...
WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH
RELATIVE HUMIDITIES DROPPING TO BETWEEN 7 AND 12 PERCENT...WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY.

WESTERLY WINDS WILL BE PICK UP AGAIN ON MONDAY. SPEEDS WILL BE A BIT
LOWER...AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER...
RED FLAG CONDITIONS WILL AGAIN BE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ455-457-192345-
/O.CON.KLKN.FW.W.0024.070819T1800Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
405 AM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES REMAINS IN
EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND  
  EUREKA COUNTIES

SOUTHWEST WINDS WILL PICK UP TO 20 TO 30 MPH LATE THIS MORNING...
WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WINDS...COMBINED WITH
RELATIVE HUMIDITIES DROPPING TO BETWEEN 8 AND 14 PERCENT...WILL
CREATE HAZARDOUS FIRE WEATHER CONDITIONS TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
REA
000 
WWUS85 KLKN 192138
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
238 PM PDT SUN AUG 19 2007

NVZ454-200400-
/O.CAN.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/
/O.CON.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
238 PM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE FIRE WEATHER
WATCH FOR MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONE:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH
WILL CONTINUE THROUGH THIS EVENING. THESE WINDS COMBINED WITH
RELATIVE HUMIDITIES VALUES IN THE SINGLE DIGITS WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS THROUGH 9 PM THIS EVENING.

BREEZY CONDITIONS ARE EXPECTED AGAIN MONDAY AFTERNOON. HOWEVER...
WINDS ARE NOT EXPECTED TO REACH RED FLAG WARNING CRITERIA. 
THEREFORE...THE FIRE WATCH IS NO LONGER NECESSARY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ451-452-201200-
/O.CON.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/
/O.CON.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
238 PM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE 
HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE FOR THE FOLLOWING
FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH
WILL CONTINUE THROUGH THIS EVENING. THESE WINDS COMBINED WITH
RELATIVE HUMIDITIES VALUES IN THE SINGLE DIGITS WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS THROUGH 9 PM THIS EVENING.

WINDS WILL BE PICK UP AGAIN ON MONDAY. SPEEDS WILL BE A BIT LOWER...
AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER... RED FLAG
CONDITIONS WILL AGAIN BE POSSIBLE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ455-457-200400-
/O.CON.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
238 PM PDT SUN AUG 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND  
EUREKA COUNTIES

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS BETWEEN 35 AND 40 MPH
WILL CONTINUE THROUGH THIS EVENING. THESE WINDS COMBINED WITH
RELATIVE HUMIDITIES VALUES IN THE SINGLE DIGITS WILL CREATE
HAZARDOUS FIRE WEATHER CONDITIONS THROUGH 9 PM THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JM
000 
WWUS85 KLKN 200330
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
830 PM PDT SUN AUG 19 2007

NVZ451-452-201130-
/O.CAN.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/
/O.CON.KLKN.FW.A.0020.070820T1800Z-070821T0200Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
830 PM PDT SUN AUG 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR FIRE WEATHER ZONES 451 AND 452 FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...
...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONES 451 
AND 452 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING FOR TONIGHT IN FIRE WEATHER ZONES 451 AND 452 AS WINDS
HAVE DIMINISHED BELOW 30 MPH. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR FIRE WEATHER
ZONES 451 AND 452 FOR WINDS GUSTING TO 30 MPH AND RELATIVE
HUMIDITIES BELOW 15 PERCENT.

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY
452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

WINDS WILL BE PICK UP AGAIN ON MONDAY MAINLY IN NORTHERN PORTIONS
OF BOTH ZONES. WIND SPEEDS WILL BE A BIT LOWER...ONLY TO AROUND 30
MPH...AND HUMIDITIES WILL BE A FEW PERCENT HIGHER. HOWEVER... RED
FLAG CONDITIONS ARE AGAIN POSSIBLE MONDAY...CONDITIONS WILL BE
MONITORED CLOSELY SUNDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

NVZ454-455-457-200430-
/O.CAN.KLKN.FW.W.0024.000000T0000Z-070820T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
830 PM PDT SUN AUG 19 2007

...RED FLAG WARNING IS CANCELLED FOR ZONES 454...455 AND 457 FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG
WARNING IN FIRE WEATHER ZONES 454...455 AND 457 AS WINDS HAVE
DIMINISHED BELOW 30 MPH.



$$

AWG/JMG

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 18, 2:14 PM PDT, 23 minutes earlier.

Area forecast discussion, Aug 18, 2:14 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
214 PM PDT SAT AUG 18 2007

.SYNOPSIS...SCATTERED THUNDERSTORMS WILL DISSIPATE ACROSS EASTERN
NEVADA THIS EVENING. AFTER THAT...DRY WEATHER IS EXPECTED THROUGH THE
MIDDLE OF NEXT WEEK...WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL
FOR THIS TIME OF YEAR. &&

.SHORT TERM...TONIGHT THROUGH MONDAY. CURRENT SURFACE ANALYSIS SHOWS
QUITE A DISTINCT BOUNDARY BISECTING THE CWFA THIS AFTERNOON. THIS
BOUNDARY IS ALONG A LINE FROM THE RUBY MOUNTAINS TO JUST WEST OF
TONOPAH. WEST OF THIS LINE...DEWPOINTS ARE IN THE SINGLE DIGITS AND
TEENS WITH NO CUMULUS DEVELOPMENT. EAST OF THIS LINE...DEWPOINTS
ARE IN THE 30S AND 40S WITH ONGOING SCATTERED CONVECTION. THIS
BOUNDARY MARKS THE LEADING EDGE OF DRIER THAT WILL ADVANCE INTO
EASTERN NV TONIGHT AND SQUASH ANY CHANCE AT AFTERNOON T-STORMS
SUNDAY. WITH DRIER AIR IN PLACE TONIGHT AND LOWER H7 TEMPS DUE TO
THE APPROACHING S/W TROUGH...WILL SEE A SHARP DROP IN OVERNIGHT LOWS
COMPARED TO THIS MORNING...EXCEPT HUMBOLDT COUNTY AND EXTREME EASTERN
AND SOUTHERN PARTS OF OUR CWFA WHERE TEMPS WILL BE SIMILAR.

S/W TROUGH WILL CLIP NORTHERN NV ON SUNDAY. AGAIN WITH DRIER ARE
ACROSS THE ENTIRE CWFA...NOT EXPECTING ANY CONVECTION. HOWEVER...AM
EXPECTING BREEZY TO LOCALLY WINDY CONDITIONS TO OCCUR ACROSS THE
REGION THANKS TO TROUGH PASSAGE AND H5 WINDS BETWEEN 35 AND 45 KTS
MOST LOCATIONS. WINDS WILL ABATE BEHIND THE TROUGH ON MONDAY. DAYTIME
TEMPS WILL COME DOWN A FEW DEGREES TOMORROW AND MONDAY AS WELL WITH
HIGHS IN THE 80S TO AROUND 90 DEGREES. MCGEE &&

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. GFS/ECMWF/ENSEMBLES IN
REASONABLE AGREEMENT WITH ZONAL FLOW IN PLACE ACROSS NORTHERN CONUS
EARLY IN EXTENDED PERIOD BEFORE WEAK TROUGH SAGS SOUTHWARD OVER
GREAT BASIN MID-LATE WEEK. MAINLY DRY WEATHER WITH TEMPS NEAR TO
SLIGHTLY ABOVE NORMAL EXPECTED THROUGH THE PERIOD. GFS CONTINUES TO
SHOW INCREASING INSTABILITY ACROSS FAVORED PORTIONS OF CENTRAL AND
EASTERN NV BY MID-LATE WEEK. LI/S APPROACH 0 OVER THESE
REGIONS...ALTHOUGH LITTLE/NO CAPE AND PW/S GENERALLY REMAIN AOB .6
INCHES. OVERALL FEW CHANGES MADE TO EXTENDED. SAVADEL &&

.AVIATION...VFR CONDITIONS OVER MOST LOCATIONS. ISOLD-SCT
THUNDERSTORMS WILL CONTINUE OVER NORTHERN UTAH AND EASTERN NEVADA
ALONG TWEB ROUTES 383 AND 406 THIS AFTERNOON WITH BRIEF LOCALIZED
MVFR CONDITIONS POSSIBLE. LOCALLY HEAVY RAINFALL AND BRIEF GUSTY
WINDS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS. SAVADEL
&&

.FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH
ACROSS EASTERN NV THIS EVENING. CONDITIONS WILL DRY OUT ACROSS THE
ENTIRE FCST AREA SUNDAY...WITH NO CONVECTION EXPECTED THROUGH THE
MIDDLE OF NEXT WEEK.

SUNDAY WILL SEE RHS EVEN OUT ACROSS THE AREA...WITH SLIGHTLY HIGHER
RHS NORTHWEST AND LOWER SOUTHEAST. WINDS WILL BE SLIGHTLY HIGHER
SUNDAY IN MANY SECTIONS...SO WILL UPGRADE TO A RED FLAG WARNING FOR
THE ENTIRE FORECAST AREA. WINDS MAY BE BREEZY AGAIN MONDAY...BUT NOT
ENOUGH FOR RED FLAG CONDITIONS. WINDS WILL BE LIGHTER THRU MID WEEK.
MCGEE &&

.LKN WATCHES/WARNINGS/ADVISORIES...

RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FW ZONES 451-
452 AND 454 UNTIL 9 PM THIS EVENING.

RED FLAG WARNING FOR GUSTY WINDS AND LOW HUMIDITIES FOR ALL ZONES ON
SUNDAY FROM 11 AM TO 9 PM.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 5:10 AM PDTFire Weather WatchLKN9 hr

Nearby

Red Flag Warnings in Nevada, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.